# SDR HNAA2020121200354

- Difficulty date: November 2, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LOWER PROFILE L CORRODED UNDER TEFLON GUIDES.  REMOVED AND INSTALLED SERVICEABLE LT EMERGENCY EXIT LOWER PROFILE LUNDER TEFLON GUIDES, IAW EMB 145 SRM 51--40-02 AND SRM 51-20-03.
